MathSciNet Relay Station
MathSciNet bibliographic data
MR531263 54H20
Rees, M. A point distal transformation of the torus. Israel J. Math. 32 (1979), no. 2-3, 201–208.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement